RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 3(237), Pages 247–248 (Mi umn2387)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On chainable and homogeneous compact spaces with non-coincident dimensions

V. A. Chatyrko


Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:3, 201–202

Bibliographic databases:

MSC: 54E45, 54F45
Received: 23.08.1983

Citation: V. A. Chatyrko, “On chainable and homogeneous compact spaces with non-coincident dimensions”, Uspekhi Mat. Nauk, 39:3(237) (1984), 247–248; Russian Math. Surveys, 39:3 (1984), 201–202

Citation in format AMSBIB
\Bibitem{Cha84}
\by V.~A.~Chatyrko
\paper On~chainable and homogeneous compact spaces with non-coincident dimensions
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 3(237)
\pages 247--248
\mathnet{http://mi.mathnet.ru/umn2387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=747806}
\zmath{https://zbmath.org/?q=an:0567.54018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..201C}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 3
\pages 201--202
\crossref{https://doi.org/10.1070/RM1984v039n03ABEH003169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AHM6000008}


Linking options:
  • http://mi.mathnet.ru/eng/umn2387
  • http://mi.mathnet.ru/eng/umn/v39/i3/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:144
    Full text:54
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019